Selections associated to McShane's extension theorem for Lipschitz functions

Authors

  • Costică Mustăţa Tiberiu Popoviciu, Institute of Numerical Analysis, Romanian Academy

Abstract

Not available.

Downloads

Published

1992-08-01

How to Cite

Mustăţa, C. (1992). Selections associated to McShane’s extension theorem for Lipschitz functions. Rev. Anal. Numér. ThéOr. Approx., 21(2), 135-145. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1992-vol21-no2-art6

Issue

Section

Articles